# SDR AT0300007

- Difficulty date: March 19, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5220 · Emergency Exits
- Part: Tail Cone
- Part number: 5910233
- Part serial: NSN
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DID NOT RELEASE FROM AIRCRAFT, STEP 12.1.4, EO09-5350-29-E1476 REV B.           CORRECTIVE ACTION:               REMOVED AND REPLACED TAIL CONE REF MM 53-50.  DROP CHECK GOOD.
